# SDR 2002F00995

- Difficulty date: October 28, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N521AT
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 51,560 hours, 16,223 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 62594610
- Part serial: 085C4847
- Condition: Inoperative
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(SUPP-CLOSED) FLIGHT NUMBER 73. DURING CRUISE LEFT PACK TEMP EICAS MESSAGE AND PACK INOP LIGHT ILLUMINATED IN AUTO MODE/MANUAL MODE OPERATES NORMAL. MAINTENANCE REMOVED AND REPLACED LEFT PACK TEMP CONTROLLER PER MM 21-51-14-4. OPERATIONAL CHECKS NORMAL.
